Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6241

Title: A translation principle for Sklyanin algebras
Authors: VAN DEN BERGH, Michel
Issue Date: 1996
Citation: Journal of algebra, 184(2). p. 435-490
Abstract: In this paper we prove a translation principle for the central quotients of four-dimensional Sklyanin algebras, which is analogous to the translation principle for semi-simple Lie algebras. In the course of the proof we construct an “elliptic” analog of the sheaf of differential operators on21. The translation principle may be used to construct the fat points of a four-dimensional, non-PI, Sklyanin algebra.
URI: http://hdl.handle.net/1942/6241
DOI: 10.1006/jabr.1996.0269
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.